# SDR JJBA20230818004

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 46,628 hours, 29,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216506
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTRAL CABIN OVERHEAD FWD EMERGENCY LIGHT INOP. FOUND CONNECTOR LOOSE, RECONNECTED. OPS CHECK SAT
